# SDR USAA2014072200005

- Difficulty date: July 21, 2014
- Submitted: July 22, 2014
- Operation: Air carrier
- Aircraft: N749US
- Make and model: Airbus A319-112
- Aircraft serial: 1313
- Aircraft time: 37,067 hours, 24,464 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Condition: Leaking
- Location: Lt Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

EN ROUTE CREW REPORTED GREEN HYD QTY & PRESS LOSS INFLIGHT.  CREW COMPLIED WITH QRH ECAM PROCEDURE & EXECUTED MANUAL GEAR EXTENSION PROCEDURE.  CREW DECLARED AN EMER AS A PRECAUTION & THE FLIGHT LANDED WITHOUT INCIDENT.  ACFT WAS TOWED TO THE GATE.  FOUND LT MLG DOOR ACTUATOR LEAKING FROM AFT FLEX LINE.  R & R DOOR ACTUATOR IAW AMM 32-31-35-400-001-A.  NO LEAKS NOTED.  ACCOMPLISHED LG SYS NORMAL MODE AFTER FREE FALL EXTENSION IAW AMM 32-00-00-860-003-A.  ACCOMPLISHED OPERATIONS TEST OF GREEN HYD SYS IAW AMM 29-11-00-710-001-A.
